MathSciNet Relay Station
MathSciNet bibliographic data
MR1814993 35K55 (35K65 49Q20)
Andreu, F.; Ballester, C.; Caselles, V.; Mazón, J. M. The Dirichlet problem for the total variation flow. J. Funct. Anal. 180 (2001), no. 2, 347–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement